Alert archive / Texas / High Wind Warnings in 2011
High Wind Warning 1, NWS San Angelo, TX
NWS San Angelo, TX issued this high wind warning at Apr 15, 2011, 1:19 PM CDT for 5 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 1:19 PM CDT (18:19 UTC)
- Expired
- Apr 15, 2011, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS San Angelo, TX
Counties Callahan County, TX, Haskell County, TX, Jones County, TX, Shackelford County, TX, Throckmorton County, TX
The radar
The Dyess AFB radar (KDYX), 40 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 2:25 PM CDT | NON-TSTM WND GST 63 | 1 Nnw Haskell, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -331 m²/s²
- 0-3 km storm-relative helicity
- -92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091 WWUS74 KSJT 151819 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 119 PM CDT FRI APR 15 2011 ...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY... .AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY. TXZ098-099-113-114-128-160000- /O.UPG.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/ /O.NEW.KSJT.HW.W.0001.110415T1819Z-110416T0000Z/ HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS 119 PM CDT FRI APR 15 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THIS IS AN UPGRADE TO THE WIND ADVISORY. * AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... SHACKELFORD...CALLAHAN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ049-054-066-127-139-140-160000- /O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/ FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER... WINTERS...ABILENE...COLEMAN...BROWNWOOD 119 PM CDT FRI APR 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR PORTIONS OF THE BIG COUNTRY AND HEARTLAND. * AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR... COLEMAN...BROWN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JOHNSON
1 follow-up statement
471 WWUS74 KSJT 152025 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 325 PM CDT FRI APR 15 2011 ...STRONG NORTHWEST WINDS ACROSS WEST CENTRAL TEXAS TODAY... .AN INTENSE UPPER LEVEL STORM SYSTEM ACROSS KANSAS HAS DRIVEN A COLD FRONT THROUGH WEST CENTRAL TEXAS. IN THE WAKE OF THIS FRONT...STRONG NORTHWEST WINDS WILL CONTINUE AT 35 TO 45 MPH WITH GUSTS TO NEAR 60 MPH AT TIMES IN THE NORTHERN BIG COUNTRY. IN ADDITION...PATCHY SMOKE WILL AFFECT MOST OF WEST CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS...AND DENSE SMOKE WILL AFFECT MUCH OF TOM GREEN COUNTY THROUGH THE EVENING. TXZ098-099-113-114-128-160000- /O.CON.KSJT.HW.W.0001.000000T0000Z-110416T0000Z/ HASKELL-THROCKMORTON-JONES-SHACKELFORD-CALLAHAN- INCLUDING THE CITIES OF...HASKELL...THROCKMORTON...WOODSON... STAMFORD...ANSON...HAMLIN...ALBANY...CLYDE...BAIRD...CROSS PLAINS 325 PM CDT FRI APR 15 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED COUNTIES: HASKELL...THROCKMORTON...JONES... SHACKELFORD...CALLAHAN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ072-160200- /O.NEW.KSJT.SM.Y.0001.110415T2025Z-110416T0200Z/ TOM GREEN- INCLUDING THE CITY OF...SAN ANGELO 325 PM CDT FRI APR 15 2011 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... A DENSE SMOKE PLUME FROM THE WILDCAT FIRE WILL AFFECT EAST CENTRAL TOM GREEN COUNTY THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A DENSE SMOKE ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * VISIBILITY: LESS THAN ONE QUARTER OF A MILE * IMPACTS: HAZARDOUS DRIVING CONDITIONS...RESPIRATORY ISSUES FOR SENSITIVE INDIVIDUALS AND ANIMALS PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRES WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING... SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. && $$ TXZ049-054-066-127-139-140-160000- /O.CON.KSJT.WI.Y.0007.000000T0000Z-110416T0000Z/ FISHER-NOLAN-RUNNELS-TAYLOR-COLEMAN-BROWN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...BALLINGER... WINTERS...ABILENE...COLEMAN...BROWNWOOD 325 PM CDT FRI APR 15 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * AFFECTED COUNTIES: FISHER...NOLAN...RUNNELS...TAYLOR... COLEMAN...BROWN. * IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES...ESPECIALLY THOSE ALONG ROADWAYS THAT RUN SOUTHWEST TO NORTHEAST. HOWEVER...EVEN VEHICLES ALONG ROADWAYS SUCH AS INTERSTATE 20 WILL HAVE DIFFICULTY. * TIMING: THROUGH 7 PM * WINDS: NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 15, 12:58 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 15, 12:58 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1258 PM CDT FRI APR 15 2011 .DISCUSSION... SEE 18Z AVIATION DISCUSSION BELOW. && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. GUSTY NORTH/NORTHWEST WINDS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON. ALONG WITH THE WINDS...AREA FIRES WILL CONTINUE TO CAUSE VISIBILITY AND PERIODIC CEILING RESTRICTIONS TO MVFR CONDITIONS. WILL CONTINUE TO SHOW LOWERED VISIBILITY AT KSJT ALTHOUGH THE PLUME IS CURRENTLY A MILE OR SO EAST. WINDS WILL GO LIGHT AND VARIABLE TONIGHT...THEN SWITCH TO THE SOUTHEAST AND INCREASE TO AROUND 10 KNOTS TOMORROW MORNING AFTER SUNRISE. 20 && .PREV DISCUSSION... /ISSUED 1023 AM CDT FRI APR 15 2011/ DISCUSSION... WILL EXPAND THE RED FLAG WARNING TO INCLUDE THE REST OF THE FORECAST AREA. KOZA IS ALREADY AT 22MPH GUSTING TO 31MPH...AND THE RH WILL QUICKLY DROP TO BELOW 20 PERCENT THIS MORNING...SO HAVE GONE AHEAD AND EXPAND THE RED FLAG WARNING TO INCLUDE THE REST OF THE CWA. UPDATED FORECASTS WILL BE SENT OUT SHORTLY. 20 PREV DISCUSSION... /ISSUED 628 AM CDT FRI APR 15 2011/ UPDATE... SEE 12Z AVIATION DISCUSSION BELOW. AVIATION... BIG CONCERN WILL BE THE STRONG NORTHWEST WINDS EXPECTED TO DEVELOP BY MID MORNING AND CONTINUE THROUGH MUCH OF THE DAYLIGHT HOURS. KABI AND KSJT MAY SEE WIND GUSTS IN EXCESS OF 35 KNOTS...WITH SLIGHTLY LIGHTER WINDS AT KJCT AND KBBD. THESE WINDS SHOULD CONTINUE THROUGH ABOUT SUNSET...WITH SPEEDS DROPPING OFF CONSIDERABLY DURING THE OVERNIGHT HOURS. WILDFIRES NORTHWEST OF BOTH KABI AND KSJT WILL ALLOW SMOKE TO DRIFT ACROSS BOTH OF THOSE TERMINALS AT TIMES TODAY. WHEN THE WINDS DECREASE TONIGHT...CONDITIONS SHOULD IMPROVE. PREV DISCUSSION... /ISSUED 421 AM CDT FRI APR 15 2011/ SHORT TERM... INTENSE UPPER LEVEL STORM SYSTEM WRAPPING UP OVER KANSAS EARLY THIS MORNING. A SURFACE COLD FRONT IS DROPPING THROUGH WEST CENTRAL TEXAS...AND WILL CLEAR THE AREA BY AROUND SUNRISE. STRONG PRESSURE GRADIENT WILL FOLLOW THE FRONT. IN ADDITION...QUITE A BIT OF DOWNWARD FORCING TODAY...AND THIS WILL HELP THE 850 MB WINDS FORECASTED TO BE WELL IN EXCESS OF 50 KTS MIX DOWN TO THE SURFACE. GUSTS IN EXCESS OF 40 MPH LIKELY ACROSS THE NORTHERN BIG COUNTRY...WITH WINDS DECREASING AS YOU HEAD SOUTHWEST ACROSS THE AREA. WILL ISSUE A WIND ADVISORY FOR THE BIG COUNTRY...PORTIONS OF THE CONCHO VALLEY...AND THE HEARTLAND FOR TODAY. SURFACE HIGH PRESSURE BUILDS INTO THE AREA TONIGHT...ALLOWING GOOD RADIATIONAL COOLING AS WIND SPEEDS DROP OFF IN A VERY DRY AIR MASS. HAVE TAKEN SOME TEMPS DOWN INTO THE MID 30S TONIGHT...AND MAY END UP NEEDING A FROST ADVISORY FOR SOME LOCATIONS. HOWEVER...GIVEN THAT THESE TEMPERATURES ARE CONDITIONAL ON WIND SPEEDS...AND THERE IS SOME QUESTION ON WHETHER WIND SPEEDS APPROACH CALM OR NOT...WILL LET THE NEXT SHIFT REEVALUATE. LONG TERM... WEAK SURFACE HIGH WILL MOVE EAST OF THE AREA SATURDAY...WITH SOUTHERLY FLOW RETURNING. TEMPERATURES WILL WARM SLIGHTLY FROM FRIDAY AS HIGHS WILL BE IN THE MID 70S TO LOWER 80S. UPPER LEVEL ZONAL FLOW OVER THE SOUTHERN ROCKIES WILL RESULT IN LEE SURFACE TROF TO OUR WEST ON SUNDAY. SOUTHERLY FLOW WILL INCREASE A BIT AND LOW LEVEL MOISTURE WILL BE RETURNING NORTH ACROSS SOUTHERN AND WEST CENTRAL TEXAS. DRYLINE WILL DEVELOP JUST TO THE OUR WEST BY SUNDAY AFTERNOON. A STRONG UPPER LEVEL SHORT WAVE WILL MOVE ACROSS THE SOUTHERN PLAINS MONDAY NIGHT. STRONG SURFACE LOW WILL BE LOCATED OVER SOUTHERN KANSAS BY MONDAY AFTERNOON...WITH A DRYLINE EXTENDING SOUTH TO ALONG A KABI TO KSJT LINE. THE WARM SECTOR WILL PROBABLY BE CAPPED UNTIL LATE AFTERNOON AND EVENING. STRONG MID AND UPPER LEVEL FORCING WILL POSSIBLY FIRE OFF WDLY SCT TSTMS ALONG THE DRYLINE ACROSS MUCH OF THE AREA MONDAY NIGHT AND TUESDAY ACROSS THE SOUTHEAST. A DRYLINE WILL BE LOCATED OVER THE EASTERN PART OF THE AREA TUESDAY AND TUESDAY NIGHT...SO A FEW STORMS ARE POSSIBLE. MEDIUM RANGE MODELS INDICATE A COLD FRONT MOIVNG SOUTH ACROSS TEXAS LATE NEXT WEEK...AND CONVECTION BREAKING OUT ALONG AND BEHIND THE FRONT. WILL KEEP THE FORECAST DRY FOR NOW DUE TO SOME UNCERTAINTY ON HOW UPPER LEVEL FLOW PATTERN WILL DEVELOP. TEMPERATURES WILL REMAIN NEAR TO ABOVE NORMAL THIS WEEKEND AND NEXT WEEK. THE HOTTEST DAY WILL BE MONDAY WITH HIGHS 90 TO 95. FIRE WEATHER... SEVERAL LARGE FIRES STILL ONGOING ACROSS WEST CENTRAL TEXAS...AND NOT HELPED A WHOLE LOT THIS MORNING WITH THE PASSAGE OF THE COLD FRONT AND ITS ASSOCIATED GUSTY CONDITIONS. EXPECT WIND SPEEDS TO DECREASE A FEW HOURS AFTER THE FRONTAL PASSAGE...BUT THEN PICK UP AGAIN SHORTLY AFTER SUNRISE. GIVEN THE ALREADY MENTIONED WIND CONDITIONS FOR TODAY...AND HUMIDITIES THAT WILL APPROACH OR EVEN DROP BELOW 10 PERCENT...A RED FLAG WARNING REMAINS IN EFFECT FOR THE ENTIRE BIG COUNTRY...CONCHO VALLEY...AND THE HEARTLAND. ACROSS THE SOUTHERN TIER OF COUNTIES...WIND SPEEDS MAY BRIEFLY APPROACH CRITERIA...ESPECIALLY IN GUSTS...BUT MAY NOT PERSIST LONG ENOUGH TO WARRANT A WARNING AT THIS POINT. NEXT SHIFT CAN MONITOR. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 36 77 54 89 62 / 0 0 0 0 10 SAN ANGELO 36 83 56 92 63 / 0 0 0 0 10 JUNCTION 37 82 55 87 64 / 0 0 0 0 10 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...CROCKETT... FISHER...HASKELL...IRION...JONES...KIMBLE...MASON...MCCULLOCH... MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...SHACKELFORD... STERLING...SUTTON...TAYLOR...THROCKMORTON...TOM GREEN. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COLEMAN...FISHER...HASKELL...JONES... NOLAN...RUNNELS...SHACKELFORD...TAYLOR...THROCKMORTON. && 99/99/99
Hazardous weather outlook, Apr 15, 5:33 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 533 AM CDT FRI APR 15 2011 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-161045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 533 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND...AS GUSTY NORTHWEST WINDS COMBINE WITH A VERY DRY AIR MASS AND ONGOING DROUGHT CONDITIONS. A RED FLAG WARNING IS IN EFFECT ACROSS THIS AREA FROM 10 AM TO 7 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 15, 8:04 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
804 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM WILDFIRE 5 S CARLSBAD 31.52N 100.64W
04/10/2011 M12659 ACRE TOM GREEN TX FOREST SERVICE
CARLSBAD FIRE BEGAN ON SUNDAY EVENING DUE TO A
LIGHTNING STRIKE. THE FIRE IS 90 PERCENT CONTAINED.
NUMEROUS GROUND RESOURCES ASSISTED IN ADDITION TO HEAVY
AIR TANKERS FROM THE TEXAS FOREST SERVICE. DOZENS OF
HOMES WERE THREATENED BUT NONE LOST.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER SJT1100064
JOHNSONLocal storm report, Apr 15, 8:05 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN ANGELO TX
805 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM WILDFIRE 5 S CARLSBAD 31.52N 100.64W
04/10/2011 M12659 ACRE TOM GREEN TX FOREST SERVICE
ENCINO FIRE BEGAN ON SUNDAY EVENING DUE TO A LIGHTNING
STRIKE. THE FIRE IS 90 PERCENT CONTAINED. NUMEROUS
GROUND RESOURCES ASSISTED IN ADDITION TO HEAVY AIR
TANKERS FROM THE TEXAS FOREST SERVICE. DOZENS OF HOMES
WERE THREATENED BUT NONE LOST.
&&
CORRECTED REMARKS
EVENT NUMBER SJT1100064
JOHNSONLocal storm report, Apr 15, 9:52 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
952 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM WILDFIRE 20 SW SONORA 30.38N 100.91W
04/14/2011 E300 ACRE SUTTON TX FOREST SERVICE
MCPHERSON FIRE LOCATED 20 MILES SOUTHWEST OF SONORA
NEAR SUTTON AND OZONA COUNTY LINE. TIME ESTIMATED
&&
EVENT NUMBER SJT1100066
JOHNSONLocal storm report, Apr 15, 11:14 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM WILDFIRE 7 SSW LIVE OAK 31.05N 99.99W
04/10/2011 M581 ACRE MENARD TX EMERGENCY MNGR
LIGHTNING CAUSED FIRE LOCATED IN NORTHWEST MENARD
COUNTY. TIME IS ESIMATED
&&
EVENT NUMBER SJT1100067
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:55 AM CDT | Wind Advisory | SJT | Brown, Callahan, Coleman, Fisher, Haskell, Jones and 5 more | 15 hr |
| Apr 15, 3:25 PM CDT | Dense Smoke Advisory | SJT | Concho, Kimble, Menard, Tom Green | 16 hr |
Nearby
High Wind Warnings in Texas, 2011Every high wind warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.